Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 765140, 8 pages
http://dx.doi.org/10.1155/2014/765140
Research Article

Mathematical Analysis of Hall Effect on Transient Hartman Flow about a Rotating Horizontal Permeable Surface in a Porous Medium under Inclined Magnetic Field

Theoretical and Computational Geophysics Division, CSIR-National Geophysical Research Institute, Uppal Road, Hyderabad 500007, India

Received 23 June 2014; Revised 23 October 2014; Accepted 26 October 2014; Published 24 November 2014

Academic Editor: Majid Ghassemi

Copyright © 2014 M. Suresh and A. Manglik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Suresh and A. Manglik, “Mathematical Analysis of Hall Effect on Transient Hartman Flow about a Rotating Horizontal Permeable Surface in a Porous Medium under Inclined Magnetic Field,” International Scholarly Research Notices, vol. 2014, Article ID 765140, 8 pages, 2014. https://doi.org/10.1155/2014/765140.